Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 11, NWS Springfield, MO

March 4, 20114 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 4, 2011, 7:00 PM CST for 4 counties in Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 4, 2011, 7:00 PM CST (01:00 UTC)
Expired
Mar 4, 2011, 7:45 PM CST
In force
45 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Laclede County, MO, Phelps County, MO, Pulaski County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 118 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 4, 1:33 PM CSTSevere Thunderstorm WatchSPC5 hr
Mar 4, 6:50 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 284 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
284 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

430 
WUUS53 KSGF 050100
SVRSGF
MOC105-161-169-215-050145-
/O.NEW.KSGF.SV.W.0011.110305T0100Z-110305T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN PULASKI COUNTY IN CENTRAL MISSOURI...
  SOUTHWESTERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 745 PM CST.

* AT 656 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES SOUTHEAST OF FALCON...OR 19 MILES
  SOUTHEAST OF LEBANON...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE
  OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* LOCATIONS IMPACTED INCLUDE FALCON...FORT LEONARD WOOD...HAZELTON...
  LYNCHBURG...PLATO AND ROBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3751 9187 3748 9226 3748 9237 3763 9243
      3780 9200
TIME...MOT...LOC 0100Z 252DEG 27KT 3757 9231
WIND...HAIL 60MPH 1.00IN

$$

KARDELL
3 follow-up statements
480 
WWUS53 KSGF 050111
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 PM CST FRI MAR 4 2011

MOC105-050121-
/O.CAN.KSGF.SV.W.0011.000000T0000Z-110305T0145Z/
LACLEDE MO-
711 PM CST FRI MAR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LACLEDE COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3751 9187 3748 9225 3765 9225 3768 9232
      3780 9200
TIME...MOT...LOC 0111Z 252DEG 27KT 3760 9221

$$

MOC161-169-215-050145-
/O.CON.KSGF.SV.W.0011.000000T0000Z-110305T0145Z/
TEXAS MO-PULASKI MO-PHELPS MO-
711 PM CST FRI MAR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR SOUTHWESTERN PHELPS...SOUTHEASTERN PULASKI AND NORTHWESTERN TEXAS
COUNTIES...

AT 709 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 6 MILES NORTH OF PLATO...OR 17 MILES
SOUTH OF WAYNESVILLE...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.

LOCATIONS IMPACTED INCLUDE FORT LEONARD WOOD...HAZELTON...PLATO AND
ROBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3751 9187 3748 9225 3765 9225 3768 9232
      3780 9200
TIME...MOT...LOC 0111Z 252DEG 27KT 3760 9221
WIND...HAIL 60MPH 1.00IN

$$

KARDELL
066 
WWUS53 KSGF 050127
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 PM CST FRI MAR 4 2011

MOC161-169-215-050145-
/O.CON.KSGF.SV.W.0011.000000T0000Z-110305T0145Z/
TEXAS MO-PULASKI MO-PHELPS MO-
727 PM CST FRI MAR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR SOUTHWESTERN PHELPS...SOUTHEASTERN PULASKI AND NORTH CENTRAL
TEXAS COUNTIES...

AT 723 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 6 MILES SOUTHEAST OF FORT LEONARD
WOOD...OR 15 MILES SOUTH OF WAYNESVILLE...MOVING EAST AT 30 MPH. THIS
STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE HAZELTON...ROBY AND SOUTHEASTERN FORT
LEONARD WOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3749 9217 3768 9216 3774 9197 3751 9187
TIME...MOT...LOC 0127Z 252DEG 27KT 3764 9206
WIND...HAIL 60MPH <.50IN

$$

KARDELL
375 
WWUS53 KSGF 050137
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 PM CST FRI MAR 4 2011

MOC161-169-215-050147-
/O.EXP.KSGF.SV.W.0011.000000T0000Z-110305T0145Z/
TEXAS MO-PULASKI MO-PHELPS MO-
737 PM CST FRI MAR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PHELPS...
SOUTHEASTERN PULASKI AND NORTH CENTRAL TEXAS COUNTIES WILL EXPIRE AT
745 PM CST...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3749 9217 3768 9216 3774 9197 3751 9187
TIME...MOT...LOC 0137Z 252DEG 27KT 3766 9197

$$

KARDELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 5:54 PM CST, 1 hour 6 minutes earlier.

Area forecast discussion, Mar 4, 5:54 PM CST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CST FRI MAR 4 2011

...UPDATE TO AVIATION...

.UPDATE...
/ISSUED 335 PM CST FRI MAR 4 2011/
COLD FRONT SLOWLY BEGINNING TO WORK ITS WAY INTO THE CWA AS OF
2130Z THIS AFTERNOON...JUST SOUTH OF A KNVD TO KPIT TO KRAW LINE.
OUT AHEAD OF THIS FRONT...DID SEE A WEAK OUTFLOW BOUNDARY PASS
THROUGH KJLN EARLIER...LIKELY ASSOCIATED WITH EARLIER CONVECTION
OVER KANSAS. DESPITE ITS PASSAGE...KJLN AS RETURNED TO SW FLOW
WITH TEMPS AND DEWPOINTS RECOVERING.

PER SPC MESO PAGE...500 TO 800 J/K CAPE REMAINS OVER THE AREA OUT
AHEAD OF THE COLD FRONT...WITH AMPLE SHEAR /EFFECTIVE 40 KTS/ IN
PLACE FOR UPDRAFT ORGANIZATION. AS EXPECTED...CONVECTION THAT
FIRED EARLIER ACROSS THE LAKES REGION OF CENTRAL MO HAS BEEN QUITE
LINEAR IN NATURE...AND WOULD ANTICIPATE THAT TREND CONTINUING FOR
THE REMAINDER OF THE CWA. ANOTHER LOW AMPLITUDE SHORTWAVE EVIDENT
IN RUC DATA AND ON WATER VAPOR IS BEGINNING TO TRANSITION INTO THE
CWA FROM NORTHEASTERN OKLAHOMA. ALSO COINCIDENT WITH THIS WAVE IS
AN AREA OF STRONGER MID LEVEL LAPSE RATES...AND AS THESE FEATURES
MOVE INTO THE CWA...SHOULD SEE CONVECTION INCREASE IN
COVERAGE/INTENSITY LATE THIS AFTERNOON INTO THE EARLY EVENING OUT
AHEAD OF THE FRONT OVER SOUTHWESTERN AND SOUTHERN MISSOURI...WHERE
WW 36 IS IN EFFECT. AS STATED EARLIER...HAIL APPEARS TO BE THE
MOST SIGNIFICANT THREAT WITH CONVECTION THIS
AFTERNOON/EVENING...THOUGH ISOLATED STRONG/SEVERE WIND GUSTS WILL
ALSO BE POSSIBLE.

BOXELL

&&

.DISCUSSION...
/ISSUED 230 PM CST FRI MAR 4 2011/

A COLD FRONT STRETCHING FROM NORTHEAST MISSOURI INTO NORTHEAST
OKLAHOMA WAS ADVANCING SLOWLY EAST INTO SOUTHWEST MISSOURI THIS
AFTERNOON. CONVECTION HAS BEEN FOCUSED NORTH OF THE FRONT ACROSS
WEST CENTRAL MISSOURI THROUGH EARLY AFTERNOON. STORMS WERE BEGINNING TO
FIRE JUST AHEAD OF THE FRONT ACROSS CENTRAL MISSOURI. THE AIRMASS
AHEAD OF THE FRONT HAD BECOME INCREASINGLY UNSTABLE WITH MIXED
LAYER CAPES OF 500-1000 J/KG. DEEP LAYERED SHEAR WAS ON THE ORDER
OF 40 KTS AND SUPPORTIVE OF ORGANIZED CONVECTION.

EXPECT SHOWERS AND THUNDERSTORMS TO GRADUALLY INCREASE IN COVERAGE
THROUGH THE EARLY EVENING HOURS AS THE FRONT PUSHES SLOWLY EAST. A
MORE SUBSTANTIAL INCREASE IN STORMS MAY WAIT UNTIL EARLY THIS
EVENING AS A MINOR SHORTWAVE SWINGS OUT OF THE SOUTHERN PLAINS.

AS FOR CONVECTIVE RISKS...BULK SHEAR VECTORS ARE EXPECTED TO BE
ORIENTED NEARLY PARALLEL TO THE FRONTAL BOUNDARY THROUGH THE
AFTERNOON/EVENING...SUGGESTING THAT ANY DISCRETE CONVECTIVE
DEVELOPMENT WILL BE EXTREMELY SHORT-LIVED BEFORE BECOMING LINEAR
IN NATURE. EXPECT THAT HAIL WILL BE OUR PRIMARY CONCERN...WITH
LOW FREEZING HEIGHTS (UNDER 10KFT) AND THE STRONGEST LAPSE RATES
CO-LOCATED WITH THE HAIL GROWTH LAYER. AS FAR AS WIND
POTENTIAL...MORNING SOUNDING AND SHORT TERM MODEL GUIDANCE
INDICATES THAT LOW LEVEL THETA-E DIFFERENTIALS WILL REMAIN RATHER
UNFAVORABLE FOR AN ORGANIZED WIND THREAT. COULDN'T RULE OUT
ISOLATED HIGH WIND GUSTS WITH THE MOST ORGANIZED STORMS THOUGH.
MEDIOCRE LOW LEVEL HELICITIES AND EXPECTED LINEAR TENDENCY TO
CONVECTION IS SUGGESTIVE OF A NON-ZERO...BUT QUITE LOW...TORNADO
THREAT.

FINAL POINT OF DISCUSSION REGARDS FLASH FLOOD POTENTIAL. THINK
THAT ANY POTENTIAL FOR FLOODING WILL BE VERY CLOSELY TIED TO
CONVECTIVE TRAINING...WHICH IS OBVIOUSLY RATHER HARD TO PEG IN
ADVANCE. MODELS SUGGEST THE HEAVIEST RAINFALL WILL OCCUR ACROSS
THE EASTERN OZARKS WITH IN EXCESS OF AN INCH POSSIBLE. WHILE
LOCALIZED FLOODING OF PRIMARILY LOW WATER CROSSINGS IS
POSSIBLE...A FLOOD WATCH IS NOT ANTICIPATED AT THIS TIME.

OTHERWISE THE LONGWAVE TROUGH WILL MAKES ITS WAY EAST AND INTO
THE CENTRAL U.S. BY SATURDAY MORNING. SHOWERS AND STORMS WILL
TAPER OFF FROM THE WEST OVERNIGHT. MUCH COOLER AIR WILL ARRIVE
LATE TONIGHT AND SATURDAY. CANNOT RULE OUT A BRIEF PERIOD OF
FLURRIES EARLY SATURDAY MORNING BUT NO SUBSTANTIAL WINTER
PRECIPITATION IS EXPECTED.

THE PROGRESSIVE PATTERN WILL CONTINUE WITH THE NEXT TROUGH DIGGING
INTO THE CENTRAL U.S. LATER TUESDAY AND WEDNESDAY. THIS LOOKS TO
BE A DYNAMIC SYSTEM WITH MOISTURE RETURN AND SUBSEQUENT INSTABILITY
THE PRIMARY QUESTIONS.

FOSTER/BOXELL

&&

.AVIATION...
/ISSUED 541 PM CST FRI MAR 4 2011/
A COLD FRONT WILL MOVE EAST OF THE AREA THIS EVENING BRINGING A
WIND SHIFT TO THE NORTHWEST AND WIDESPREAD IFR TO MVFR CONDITIONS.
WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL IMPACT AREA
TERMINALS MUCH OF THE EVENING AND GRADUALLY TRANSITION TO THE
EAST. IFR VISIBILITIES AND CEILINGS WILL ACCOMPANY THE HEAVIER
SHOWERS AND THUNDERSTORMS. THE SHOWERS WILL END LATE TONIGHT BUT
IFR TO MVFR CEILINGS WILL LINGER OVERNIGHT. A GRADUAL RISE IN
CEILINGS THEN CLEARING WILL TAKE PLACE ON SATURDAY.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 4, 12:14 PM CST, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 PM CST FRI MAR 4 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1214 PM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  THE RISK FOR DAMAGING STRAIGHT LINE WINDS IS ELEVATED.
  THE RISK FOR LARGE HAIL IS ELEVATED.
  THE LIGHTNING RISK IS ELEVATED.
  THE TORNADO THREAT IS LIMITED.
  THE FLOODING RISK IS LIMITED.

DISCUSSION...

  SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD
  FRONT FROM SOUTHEAST KANSAS INTO SOUTHWEST AND CENTRAL MISSOURI
  THIS AFTERNOON...THEN SPREAD EAST ACROSS THE REMAINDER OF THE
  OZARKS THIS EVENING.

  SUFFICIENT INSTABILITY AND WIND SHEAR WILL RESULT IN AN ELEVATED
  RISK OF STRONG TO SEVERE THUNDERSTORMS. LARGE HAIL TO THE SIZE
  QUARTERS WILL BE THE PRIMARY RISK WITH DAMAGING STRAIGHT LINE
  WINDS TO 60 MPH ALSO POSSIBLE.

  LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY
  ACROSS THE EASTERN MISSOURI OZARKS. THIS MAY RESULT IN THE
  FLOODING OF A FEW LOW WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  A STRONG STORM SYSTEM IS EXPECTED TO IMPACT THE REGION LATER
  TUESDAY OR WEDNESDAY OF NEXT WEEK. WHILE THE AMOUNT OF GULF
  MOISTURE RETURN AND OVERALL INSTABILITY REMAIN IN QUESTION...THE
  LARGE SCALE PATTERN DOES SUPPORT AT LEAST A LIMITED RISK OF
  STRONG TO SEVERE STORMS ACROSS PORTIONS OF THE CENTRAL UNITED
  STATES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED FROM MID AFTERNOON THROUGH
  EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Mar 4, 6:35 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CST FRI MAR 4 2011

MOZ095-103-050100-
STONE MO-CHRISTIAN MO-
635 PM CST FRI MAR 4 2011

...SIGNIFICANT WEATHER ALERT FOR CENTRAL CHRISTIAN AND NORTHERN STONE
COUNTIES UNTIL 700 PM CST...

AT 633 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELSEY...OR 14 MILES SOUTHEAST OF AURORA...
MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CHESTNUTRIDGE...CRANE...ELSEY...GALENA...
HIGHLANDVILLE...HURLEY...PONCE DE LEON AND SPOKANE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE TABLE ROCK
LAKE.

PEOPLE IN CENTRAL CHRISTIAN AND NORTHERN STONE COUNTIES...INCLUDING
GALENA AND HIGHLANDVILLE...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST FRIDAY
EVENING FOR SOUTHERN MISSOURI.

KARDELL
Special weather statement, Mar 4, 6:50 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
650 PM CST FRI MAR 4 2011

MOZ081-082-050115-
TEXAS MO-LACLEDE MO-
650 PM CST FRI MAR 4 2011

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN TEXAS AND SOUTHEASTERN
LACLEDE COUNTIES UNTIL 715 PM CST...

AT 646 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF COMPETITION...OR 18 MILES
SOUTHEAST OF LEBANON...MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE COMPETITION...EXTREME SOUTHWESTERN FORT
LEONARD WOOD...FALCON...HAZELTON...LYNCHBURG...PLATO AND ROBY.

PEOPLE IN NORTHWESTERN TEXAS AND SOUTHEASTERN LACLEDE COUNTIES...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST FRIDAY
EVENING FOR SOUTHERN MISSOURI.

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 7:52 PM CSTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney, Texas, Wright53 min
Mar 4, 8:42 PM CSTFlash Flood WarningSGFChristian, Douglas, Taney, Webster, Wright6 hr
Mar 5, 2:49 AM CSTAreal Flood WarningSGFChristian, Douglas, Taney, Webster, Wright12 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.